# SDR SWAA2025012087390

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 39,954 hours, 18,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH EMERENCY EXIT LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK AT M2816 PER AMM 33-51-06. OPS CHECK GOOD.
